{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,8,25]],"date-time":"2026-08-25T19:20:41Z","timestamp":1787685641861,"version":"build-2784847793"},"reference-count":15,"publisher":"BMJ","content-domain":{"domain":["bmj.com"],"crossmark-restriction":true},"short-container-title":["BMJ Case Reports"],"accepted":{"date-parts":[[2017,1,1]]},"abstract":"<jats:p>Amitriptyline and propranolol are life threatening in overdose. The efficacy of intravenous lipid emulsion (ILE) in tricyclic antidepressant and propranolol overdose is unclear. We report a dramatic response to ILE following pulseless electrical activity arrest due to mixed amitriptyline and propranolol overdose.<\/jats:p>","DOI":"10.1136\/bcr-2016-218281","type":"journal-article","created":{"date-parts":[[2017,3,2]],"date-time":"2017-03-02T11:00:18Z","timestamp":1488452418000},"page":"bcr2016218281","update-policy":"https:\/\/doi.org\/10.1136\/crossmarkpolicy","source":"Crossref","is-referenced-by-count":16,"title":["Dramatic resuscitation with Intralipid in an epinephrine unresponsive cardiac arrest following overdose of amitriptyline and propranolol"],"prefix":"10.1136","volume":"2017","author":[{"given":"Philippe","family":"Le Fevre","sequence":"first","affiliation":[{"name":"Critical Care Unit, Royal United Hospital, Bath, Somerset, UK"}],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Mark","family":"Gosling","sequence":"additional","affiliation":[{"name":"Department of Medical Education\/Emergency Medicine, Royal United Hospital, Bath, Somerset, UK"}],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Keyur","family":"Acharya","sequence":"additional","affiliation":[{"name":"Critical Care Unit, Royal United Hospital, Bath, Somerset, UK"}],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Andrew","family":"Georgiou","sequence":"additional","affiliation":[{"name":"Critical Care Unit, Royal United Hospital, Bath, Somerset, UK"}],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"239","published-online":{"date-parts":[[2017,3,2]]},"reference":[{"key":"2025082707523262000_2017.mar02_1.bcr2016218281.1","doi-asserted-by":"crossref","first-page":"730","DOI":"10.3109\/15563650.2010.504187","article-title":"Utility of serum lactate to predict drug-overdose fatality","volume":"48","author":"Manini","year":"2010","journal-title":"Clin Toxicol Phila Pa"},{"key":"2025082707523262000_2017.mar02_1.bcr2016218281.2","doi-asserted-by":"publisher","DOI":"10.1097\/01.ccx.0000235208.77450.15"},{"key":"2025082707523262000_2017.mar02_1.bcr2016218281.3","doi-asserted-by":"crossref","first-page":"220","DOI":"10.1007\/s13181-011-0158-2","article-title":"Prolonged toxicity after amitriptyline overdose in a patient deficient in CYP2D6 activity","volume":"7","author":"Smith","year":"2011","journal-title":"J Med Toxicol"},{"key":"2025082707523262000_2017.mar02_1.bcr2016218281.4","unstructured":"The Association of Anaesthetists of Great Britain & Ireland. la_toxicity_notes_2010_0.pdf. 2016. https:\/\/www.aagbi.org\/sites\/default\/files\/la_toxicity_notes_2010_0.pdf (accessed 16 Dec 2016)."},{"key":"2025082707523262000_2017.mar02_1.bcr2016218281.5","doi-asserted-by":"crossref","first-page":"899","DOI":"10.1080\/15563650.2016.1214275","article-title":"Evidence-based recommendations on the use of intravenous lipid emulsion therapy in poisoning","volume":"54","author":"Gosselin","year":"2016","journal-title":"Clin Toxicol"},{"key":"2025082707523262000_2017.mar02_1.bcr2016218281.6","doi-asserted-by":"publisher","DOI":"10.1111\/j.1553-2712.2009.00499.x"},{"key":"2025082707523262000_2017.mar02_1.bcr2016218281.7","doi-asserted-by":"publisher","DOI":"10.1186\/1757-7241-18-51"},{"key":"2025082707523262000_2017.mar02_1.bcr2016218281.8","doi-asserted-by":"publisher","DOI":"10.1111\/bcpt.12082"},{"key":"2025082707523262000_2017.mar02_1.bcr2016218281.9","doi-asserted-by":"publisher","DOI":"10.1111\/acem.12513"},{"key":"2025082707523262000_2017.mar02_1.bcr2016218281.10","doi-asserted-by":"publisher","DOI":"10.3109\/15563650.2013.778994"},{"key":"2025082707523262000_2017.mar02_1.bcr2016218281.11","doi-asserted-by":"crossref","first-page":"1148","DOI":"10.1111\/j.1365-2044.2010.06526.x","article-title":"Intravenous lipid emulsion in propranolol [corrected] overdose","volume":"65","author":"Dean","year":"2010","journal-title":"Anaesthesia"},{"key":"2025082707523262000_2017.mar02_1.bcr2016218281.12","doi-asserted-by":"crossref","first-page":"426","DOI":"10.3109\/15563650.2011.583251","article-title":"Severe propranolol and ethanol overdose with wide complex tachycardia treated with intravenous lipid emulsion: a case report","volume":"49","author":"Jovic-Stosic","year":"2011","journal-title":"Clin Toxicol Phila Pa"},{"key":"2025082707523262000_2017.mar02_1.bcr2016218281.13","doi-asserted-by":"publisher","DOI":"10.1007\/BF03160958"},{"key":"2025082707523262000_2017.mar02_1.bcr2016218281.14","doi-asserted-by":"publisher","DOI":"10.1007\/BF03161005"},{"key":"2025082707523262000_2017.mar02_1.bcr2016218281.15","doi-asserted-by":"publisher","DOI":"10.1097\/ALN.0b013e31825ad8de"}],"container-title":["BMJ Case Reports"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/syndication.highwire.org\/content\/doi\/10.1136\/bcr-2016-218281","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2025,8,27]],"date-time":"2025-08-27T14:52:39Z","timestamp":1756306359000},"score":1,"resource":{"primary":{"URL":"https:\/\/casereports.bmj.com\/lookup\/doi\/10.1136\/bcr-2016-218281"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2017,3,2]]},"references-count":15,"alternative-id":["10.1136\/bcr-2016-218281"],"URL":"https:\/\/doi.org\/10.1136\/bcr-2016-218281","relation":{},"ISSN":["1757-790X"],"issn-type":[{"value":"1757-790X","type":"electronic"}],"subject":[],"published":{"date-parts":[[2017,3,2]]}}}